Advances in Differential Equations

An initial boundary-value problem for the Zakharov-Kuznetsov equation

Jean-Claude Saut and Roger Temam

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce and study an initial and boundary-value problem for the Zakharov-Kuznetsov equation posed on an infinite strip of ${\mathbb{R}^{d+1}}$, $d=1,2$. After establishing a suitable trace theorem, we first consider the linearized case and define the corresponding semigroup on $L^2$ and prove that it has a global smoothing effect. Then we proceed to the nonlinear case and use the smoothing effect to prove in both dimensions the existence of (unique when $d=1$) global weak solutions of the initial and boundary problem with null boundary conditions and $L^2$ initial data.

Article information

Source
Adv. Differential Equations Volume 15, Number 11/12 (2010), 1001-1031.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355854433

Mathematical Reviews number (MathSciNet)
MR2743493

Zentralblatt MATH identifier
1219.35253

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 35A01: Existence problems: global existence, local existence, non-existence 35A02: Uniqueness problems: global uniqueness, local uniqueness, non- uniqueness

Citation

Saut, Jean-Claude; Temam, Roger. An initial boundary-value problem for the Zakharov-Kuznetsov equation. Adv. Differential Equations 15 (2010), no. 11/12, 1001--1031. https://projecteuclid.org/euclid.ade/1355854433.


Export citation